# SDR 2007UALA01200

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 18,720 hours, 8,028 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CHECK FAILS -EPSU EMERGENCY BATTERY RIGHT.  [SUP 4-24-07]  EPSU BATTERY REPLACED AT 12WL AND EMERGENCY LIGHTS TEST OK.
